Characterizations of \(\theta\)-closed sets using separation axioms in ideal topological spaces

  • Navpreet Singh Noorie Punjabi University
  • Nitakshi Goyal Punjabi University

Abstract

We will give various characterizations of \(\theta\)-closed sets with respect to an ideal using separation axioms.


Also give its relationship with other type of closed sets defined in literature.


 

Published
2017-12-29
How to Cite
NOORIE, Navpreet Singh; GOYAL, Nitakshi. Characterizations of \(\theta\)-closed sets using separation axioms in ideal topological spaces. Journal of Advanced Studies in Topology, [S.l.], v. 8, n. 2, p. 159-163, dec. 2017. ISSN 2090-388X. Available at: <http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1362>. Date accessed: 18 jan. 2018. doi: https://doi.org/10.20454/jast.2017.1362.
Section
Original Articles